Alert archive / Tennessee / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 49, NWS Memphis, TN

April 8, 2024Marshall County, Mississippi; Fayette County, Hardeman County, Shelby County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 8, 2024, 4:34 PM CDT for Marshall County, Mississippi; Fayette County, Hardeman County, Shelby County, Tennessee. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2024, 4:34 PM CDT (21:34 UTC)
Expired
Apr 8, 2024, 5:15 PM CDT
In force
41 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marshall County, MS, Fayette County, TN, Hardeman County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 44 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 4:36 PM CDTTSTM WND DMGRossville, TNPowerlines down along HWY 57 in Rossville.
Apr 8, 4:46 PM CDTHAIL 1.52 Wsw Williston, TN
Apr 8, 5:00 PM CDTHAIL 1.75Somerville, TN
Apr 8, 5:10 PM CDTHAIL 1.255 W Whiteville, TNHail fell at Ferge Dr and Old Jackson Rd. Time is radar estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2024-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2024-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3204 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

674 
WUUS54 KMEG 082134
SVRMEG
MSC093-TNC047-069-157-082215-
/O.NEW.KMEG.SV.W.0049.240408T2134Z-240408T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
434 PM CDT Mon Apr 8 2024

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Marshall County in northwestern Mississippi...
  Fayette County in west Tennessee...
  West central Hardeman County in west Tennessee...
  Southeastern Shelby County in west Tennessee...

* Until 515 PM CDT.

* At 434 PM CDT, a severe thunderstorm was located near Mt Pleasant,
  or 8 miles east of Collierville, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Collierville, Somerville, Mt Pleasant, Slayden, Warren, Macon,
  Oakland, Piperton, Rossville, Moscow, Williston, Hickory Valley,
  Cayce, Yum Yum, Taylor Chapel, Taska, Kirk, Pattersonville,
  Laconia, and Elba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3489 8951 3498 8972 3499 8973 3500 8975
      3540 8944 3540 8933 3520 8905
TIME...MOT...LOC 2134Z 223DEG 32KT 3504 8955 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JPR
2 follow-up statements
381 
WWUS54 KMEG 082148
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
448 PM CDT Mon Apr 8 2024

MSC093-TNC157-082158-
/O.CAN.KMEG.SV.W.0049.000000T0000Z-240408T2215Z/
Marshall MS-Shelby TN-
448 PM CDT Mon Apr 8 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARSHALL AND
SOUTHEASTERN SHELBY COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3499 8935 3499 8946 3508 8960 3540 8944
      3540 8933 3520 8905
TIME...MOT...LOC 2148Z 223DEG 32KT 3513 8944 

$$

TNC047-069-082215-
/O.CON.KMEG.SV.W.0049.000000T0000Z-240408T2215Z/
Fayette TN-Hardeman TN-
448 PM CDT Mon Apr 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR FAYETTE AND WEST CENTRAL HARDEMAN COUNTIES...

At 448 PM CDT, a severe thunderstorm was located 7 miles southwest of
Somerville, or 15 miles east of Collierville, moving northeast at 35
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Somerville, Warren, Macon, Oakland, Piperton, Rossville, Moscow,
Williston, Hickory Valley, Yum Yum, Laconia, Elba, Middleburg,
Moorman, Taylor Chapel, Miller, Hays Crossing, Pattersonville,
Powers, and Forty Five.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8935 3499 8946 3508 8960 3540 8944
      3540 8933 3520 8905
TIME...MOT...LOC 2148Z 223DEG 32KT 3513 8944 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JPR
464 
WWUS54 KMEG 082159
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
459 PM CDT Mon Apr 8 2024

TNC047-069-082215-
/O.CON.KMEG.SV.W.0049.000000T0000Z-240408T2215Z/
Fayette TN-Hardeman TN-
459 PM CDT Mon Apr 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL FAYETTE AND WEST CENTRAL HARDEMAN COUNTIES...

At 458 PM CDT, a severe thunderstorm was located over Somerville, or
19 miles west of Bolivar, moving northeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Public. This storm has a history of producing ping pong 
         ball sized hail.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Somerville, Warren, Macon, Oakland, Williston, Hickory Valley, Yum
Yum, Laconia, Middleburg, Moorman, Taylor Chapel, Lambert, Miller,
Pattersonville, Powers, and Griffen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3507 8930 3511 8943 3519 8955 3540 8944
      3540 8933 3520 8905
TIME...MOT...LOC 2158Z 223DEG 32KT 3520 8936 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JPR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:32 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Apr 8, 3:32 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
332 PM CDT Mon Apr 8 2024

...New SYNOPSIS, DISCUSSION...

.SYNOPSIS...
Issued at 309 PM CDT Mon Apr 8 2024

Showers and thunderstorms will return to the Mid-South tonight as
moisture lifts back north. Several rounds of heavy rainfall are
likely Tuesday through Thursday as Gulf moisture streams into the
Mid-South. A Flood Watch has been issued for all of north
Mississippi and portions of east Arkansas. Dry and cooler weather
is expected for Friday with above normal temperatures returning
to the region for the weekend.

&&

.DISCUSSION...
(This evening through next Sunday)
Issued at 309 PM CDT Mon Apr 8 2024

Showers and thunderstorms continue to move across north
Mississippi this afternoon with mostly sunny skies across the
remainder of the Mid-South. Temperatures across the region are in
the 70s to around 80 degrees. A weak boundary extends across west
Tennessee and across northern Arkansas. North of this boundary,
dewpoints are in the 40s and 50s with dewpoints in the 60s south
of the boundary.

As this boundary moves north tonight, showers and thunderstorms
will spread across the remainder of the region. Some of the
thunderstorms could become severe mainly over north Mississippi
and east Arkansas with large hail and damaging winds as the main
threats. Temperatures will be on the mild side tonight with lows
Tuesday morning in the upper 50s to lower 60s.

For Tuesday through Thursday, a series of disturbances will move
across the region. As they do, periods of showers and thunderstorms
will move across the region. Some of the thunderstorms could be
severe mainly over portions of north Mississippi where large hail
and damaging winds will be the main threat. In addition, the
thunderstorms will produce heavy rainfall at times. The most
likely period for heavy rainfall will be from Tuesday night to
early Thursday morning. The most likely area for heavy rainfall
will be over north Mississippi and into portions of east Arkansas
where a Flood Watch has been issued. With extensive cloud cover
and rain, temperatures will be a few degrees below normal with
highs in the mid to upper 60s.

All of the showers and thunderstorms will pull out of the region
by Thursday night with an extensive period of dry weather through
the weekend. Temperatures will remain below normal on Friday but
then return to above normal readings for the weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1243 PM CDT Mon Apr 8 2024

Expecting TS to develop in the vicinity of MEM and TUP between
21Z & 23Z. Potential exists for it to reach severe limits. VCSH/-SHRA/VCTS
will slowly spread across MEM/MKL/JBR ahead of an approaching
quasi- stationary front overnight and persist through the TAF
period. As precipitation approaches each terminal, ceilings will
drop to MVFR/IFR. South/southeast winds will remain elevated ahead
of the front with occasional gusts up to 20 kts across all
terminals.

DKJ

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch from Tuesday evening through Thursday morning for
     ARZ049-058.

MO...None.
MS...Flood Watch from Tuesday evening through Thursday morning for
     MSZ001>017-020>024.

TN...None.
&&

PUBLIC FORECAST...ARS
AVIATION...DKJ

In the hours before

Special weather statement, Apr 8, 1:03 PM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Memphis TN
103 PM CDT Mon Apr 8 2024

MSZ021-022-081830-
Calhoun MS-Yalobusha MS-
103 PM CDT Mon Apr 8 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN YALOBUSHA AND
SOUTHERN CALHOUN COUNTIES THROUGH 130 PM CDT...

At 102 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sabougla, or 17 miles east of Grenada, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bruce, Calhoun City, Vardaman, Derma, Pittsboro, Slate Springs,
Sabougla, Big Creek, Bounds, Reid, Loyd, Retreat, and Dentontown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3387 8951 3387 8961 3390 8962 3406 8914
      3381 8914 3381 8919 3378 8919 3373 8951
TIME...MOT...LOC 1802Z 254DEG 32KT 3384 8951

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

DKJ
Special weather statement, Apr 8, 1:32 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Memphis TN
132 PM CDT Mon Apr 8 2024

MSZ022-023-081900-
Calhoun MS-Chickasaw MS-
132 PM CDT Mon Apr 8 2024

...A STRONG THUNDERSTORM WILL IMPACT CHICKASAW AND SOUTHERN CALHOUN
COUNTIES THROUGH 200 PM CDT...

At 132 PM CDT, Doppler radar was tracking a strong thunderstorm over
central Calhoun and another over Chickasaw counties. Both storms are
moving east at 35 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Houston, Okolona, Bruce, Calhoun City, Vardaman, Derma, Pittsboro,
Slate Springs, Pyland, Trebloc, Houlka, New Houlka, Big Creek,
Woodland, Thorn, Egypt, Reid, Loyd, Thelma, and McCondy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3396 8947 3407 8914 3407 8872 3381 8872
      3381 8893 3375 8893 3375 8903 3374 8904
      3374 8919 3375 8919 3372 8939
TIME...MOT...LOC 1832Z 254DEG 32KT 3384 8931

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

DKJ
Special weather statement, Apr 8, 4:03 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Memphis TN
403 PM CDT Mon Apr 8 2024

TNZ089-090-082130-
Hardeman TN-Fayette TN-
403 PM CDT Mon Apr 8 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL FAYETTE AND CENTRAL
HARDEMAN COUNTIES THROUGH 430 PM CDT...

At 403 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Lagrange, or 12 miles southwest of Bolivar, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bolivar, Whiteville, Cloverport, Toone, Grand Junction, Hornsby,
Hickory Valley, Pine Top, Vildo, Middleburg, Pattersonville, Van
Buren, and Shandy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3503 8916 3512 8934 3543 8914 3543 8903
      3531 8879 3527 8879
TIME...MOT...LOC 2103Z 223DEG 31KT 3515 8918

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JPR
Special weather statement, Apr 8, 4:12 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Memphis TN
412 PM CDT Mon Apr 8 2024

MSZ001-002-TNZ088-089-082145-
Marshall MS-DeSoto MS-Fayette TN-Shelby TN-
412 PM CDT Mon Apr 8 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DESOTO...
NORTHWESTERN MARSHALL...SOUTHERN FAYETTE AND SOUTHEASTERN SHELBY
COUNTIES THROUGH 445 PM CDT...

At 412 PM CDT, Doppler radar was tracking a strong thunderstorm over
Byhalia, or 10 miles southeast of Olive Branch, moving northeast at
40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Collierville, Olive Branch, Byhalia, Mt Pleasant, Lewisburg, Red
Banks, Slayden, Macon, Oakland, Piperton, Rossville, Moscow, La
Grange, Coal Oil Corner, Cayce, Watson, Handy Corner, Taska, Kirk,
and Hickory Withe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3502 8921 3499 8925 3499 8935 3493 8935
      3474 8967 3486 8985 3524 8959
TIME...MOT...LOC 2112Z 222DEG 35KT 3488 8969

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JPR
Special weather statement, Apr 8, 4:17 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
417 PM CDT Mon Apr 8 2024

ARZ048-049-058-MSZ007-082145-
St. Francis AR-Phillips AR-Lee AR-Tunica MS-
417 PM CDT Mon Apr 8 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN LEE...SOUTHEASTERN ST.
FRANCIS...NORTH CENTRAL PHILLIPS AND NORTHERN TUNICA COUNTIES THROUGH
445 PM CDT...

At 417 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lexa, or 7 miles southeast of Marianna, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Marianna, Rondo, Brickeys, Robinsonville, Lagrange, Jeffersonville,
Cody, Kokomo, Haleside, Commerce, Mud Lake, Soudan, Peters, Council,
Diamond Woods, Ball Point, Whitehall, Cypress Corner, Bowdre, and
Shannondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3500 9062 3487 9041 3483 9041 3485 9037
      3478 9025 3457 9068 3466 9087
TIME...MOT...LOC 2117Z 229DEG 31KT 3469 9070

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

JPR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:49 PM CDTAreal Flood AdvisoryMEGDeSoto56 min
Apr 7, 7:56 PM CDTSevere Thunderstorm WarningMEGDeSoto49 min
Apr 7, 8:11 PM CDTSpecial Weather StatementMEGTunica34 min
Apr 7, 8:45 PM CDTSpecial Weather StatementMEGMarshall30 min
Apr 7, 9:31 PM CDTSpecial Weather StatementMEGTunica29 min
Apr 8, 4:12 AM CDTAreal Flood AdvisoryMEGCoahoma, Panola, Quitman, Tallahatchie3 hr
Apr 8, 5:43 AM CDTSpecial Weather StatementMEGPontotoc47 min
Apr 8, 11:24 AM CDTSevere Thunderstorm WarningMEGTallahatchie, Yalobusha51 min
Apr 8, 11:58 AM CDTSevere Thunderstorm WarningMEGTallahatchie, Yalobusha10 min
Apr 8, 1:03 PM CDTSpecial Weather StatementMEGCalhoun27 min
Apr 8, 1:32 PM CDTSpecial Weather StatementMEGCalhoun, Chickasaw28 min
Apr 8, 3:00 PM CDTFlood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more64 hr
Apr 8, 4:12 PM CDTSpecial Weather StatementMEGMarshall33 min
Apr 7, 7:14 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton46 min
Apr 7, 7:17 PM CDTSpecial Weather StatementMEGShelby28 min
Apr 7, 7:22 PM CDTSevere Thunderstorm WarningMEGShelby38 min
Apr 7, 7:29 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton46 min
Apr 7, 7:58 PM CDTSpecial Weather StatementMEGShelby32 min
Apr 7, 8:08 PM CDTSpecial Weather StatementMEGObion37 min
Apr 7, 8:34 PM CDTSpecial Weather StatementMEGFayette26 min
Apr 7, 10:53 PM CDTSpecial Weather StatementMEGGibson37 min
Apr 7, 11:07 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Weakley38 min
Apr 7, 11:45 PM CDTSpecial Weather StatementMEGHenry15 min
Apr 8, 12:05 AM CDTSpecial Weather StatementMEGHenderson25 min
Apr 8, 5:42 AM CDTDense Fog AdvisoryMEGBenton, Carroll, Crockett, Dyer, Gibson, Henry and 5 more3 hr
Apr 8, 4:03 PM CDTSpecial Weather StatementMEGHardeman27 min
Apr 8, 4:14 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGChester, Hardeman, Madison46 min
Apr 8, 4:46 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Gibson, Hardeman, Henderson, Madison44 min
Apr 8, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGFayette, Hardeman, Haywood, Madison36 min
Apr 8, 5:29 PM CDTSpecial Weather StatementMEGCarroll, Henderson31 min
Apr 8, 5:39 PM CDTSpecial Weather StatementMEGMadison36 min
Apr 8, 5:43 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Henderson, Henry47 min
Apr 8, 6:13 PM CDTSpecial Weather StatementMEGGibson32 min
Apr 8, 6:21 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry29 min
Apr 8, 6:37 PM CDTSpecial Weather StatementMEGGibson23 min
Apr 8, 6:56 PM CDTSpecial Weather StatementMEGHenry34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2024Severe Thunderstorm Warnings in Mississippi, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.